# SDR CA960408502

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor Unit
- Part number: 855D1005
- Condition: Failed
- Location: Left Brake
- Part time: 250 hours
- Component: Eemco
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)AT 15,000 FEET FLAP FAIL MESSAGE. QRH CHECK LIST COMPLETED. FLAPLESS LANDING CARRIED OUT. CHANGED LEFT BRAKE AND POSITION SENSOR UNIT.
